# SDR DALA2024042404676

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 58,483 hours, 42,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN CREW NOTED THAT THE AFT TAIL COMPT EMERGENCY EXIT LIGHT LENS IS MISSING. MAINTENANCE INSTALLED THE MISSING LIGHT COVER AT AFT TAIL OF AIRCRAFT. THE AIRCRAFT IS NOW OK FOR SERVICE. (LP #5829167)
